MAUDE Adverse Event Report: INSULET CORPORATION PODPAL; ADHESIVE

INSULET CORPORATION PODPAL; ADHESIVE
Model Number 40201
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Scar Tissue (2060); Skin Discoloration (2074); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 11/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to determine if any product condition could have contributed to the skin scarring.No lot release records were reviewed, as the product lot number was not provided.
 
Event or Problem Description
It was reported by the patient that they had a allergic reaction to the podpal adhesive and it caused a skin irritation.The site on her leg was discolored and there was a scar.The podpal was applied to the leg longer than 48 hours.

Brand Name
PODPAL
Common Device Name
ADHESIVE
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key20881393
Report Number3004464228-2024-49497
Device Sequence Number20813682
Product Code KGX
UDI-Device Identifier20385081120231
UDI-Public(01)20385081120231
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number40201
Device Catalogue NumberPOD-X9-000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/19/2024
Initial Report FDA Received Date12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale